# SDR SWIA201024837

- Difficulty date: September 2, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 17,362 hours, 10,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND TO LAST OVERHEAD EMERGENCY LIGHT IS INOPERATIVE.  (FLT 6844)  REPLACED 2ND TO LAST OVERHEAD EMERGENCY LIGHT.
